# SDR DXTA2016110306327

- Difficulty date: November 3, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 14,764 hours, 9,169 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS ODOR IS EMANATING FROM THE AIR DUCTS. THE AIR IS DIFFICULT TO BREATHE WHILE THE PLANE IS ON THE GROUND AND WAS NOTICEABLE TO THE PASSENGER. IN THE AIR THE ODOR GOT MUCH BETTER BUT RETURNED BRIEFLY ON DECENT  CLEANED WATER SEPARATORS AND BOTH COALECERS INSPECTED APU AND APU EXHAUST NO LEAKS FOUND INSPECTED ENVIROMENTAL CONTROL UNITS DUCTS NO FAULTS NOTED PERFORMED ENVIRONMENTAL CONTROL SYS DUCT BURN OUT WITH NR 1 AND 2 ENGINES AND APU SYS OPS CK GOOD NO BAD ODORS IAW  AMM 21-51-00
